# SDR SIMA20130815001

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 25,832 hours, 18,062 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTED WING EXIT DOORS SEEM TO BE INSTALLED ON WRONG SIDES OF ACFT.  REPOSITION EMERGENCY EXITS TO PROPER POSITIONS IAW AMM 52-21-00.  REPOSITION EMERGENCY EXITS TO PROPER POSITIONS IAW AMM 52-21-00.
